[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 13, Issue 2 (2-2020) ::
J. of Stat. Sci. 2020, 13(2): 441-460 Back to browse issues page
Feasible Generalized Rdge Robust Estimator in Semiparametric Regression Models
Mahdi Roozbeh , Morteza Amini
Abstract:   (2183 Views)

‎In many fields such as econometrics‎, ‎psychology‎, ‎social sciences‎, ‎medical sciences‎, ‎engineering‎, ‎etc.‎, ‎we face with multicollinearity among the explanatory variables and the existence of outliers in data‎. ‎In such situations‎, ‎the ordinary least-squares estimator leads to an inaccurate estimate‎. ‎The robust methods are used to handle the outliers‎. ‎Also‎, ‎to overcome multicollinearity ridge estimators are suggested‎. ‎On the other hand‎, ‎when the error terms are heteroscedastic or correlated‎, ‎the generalized least squares method is used‎. ‎In this paper‎, ‎a fast algorithm for computation of the feasible generalized least trimmed squares ridge estimator in a semiparametric regression model is proposed and then‎, ‎the performance of the proposed estimators is examined through a Monte Carlo simulation study and a real data set.

Keywords: ‎Breakdown Point‎, ‎Generalized Cross Validation‎, ‎Least Trimmed Squares Estimator‎, ‎Outliers‎, ‎Semiparametric Regression Model.
Full-Text [PDF 5529 kb]   (303 Downloads)    
Type of Study: Research | Subject: Applied Statistics
Received: 2017/10/17 | Accepted: 2018/06/29 | Published: 2019/08/16
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Roozbeh M, Amini M. Feasible Generalized Rdge Robust Estimator in Semiparametric Regression Models. J. of Stat. Sci.. 2020; 13 (2) :441-460
URL: http://jss.irstat.ir/article-1-560-en.html


Volume 13, Issue 2 (2-2020) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 32 queries by YEKTAWEB 3937